The Generalized q-Analogue Laguerre Polynomials
Keywords:
q-analogue Laguerre polynomials, generating functions, recurrence relationsAbstract
In this paper, we introduce the q-analogue generalized Laguerre polynomials of one variable and two variables. some recurrence relations for these q-polynomials are derived.

Downloads
Published
2018-01-01
How to Cite
Fadhle B. F. Mohsen and Fadhl S. N. Alsarahi, & د. فضل صالح ناصر السرحي. (2018). The Generalized q-Analogue Laguerre Polynomials. ِabhath Journal for the Humanities, 9(9), 1–22. Retrieved from https://ojs.abhath-ye.com/index.php/OJSABAHATH-YE/article/view/243
Issue
Section
المقالات
License
Copyright (c) 2018 ِabhath Journal for the Humanities

This work is licensed under a Creative Commons Attribution 4.0 International License.
- البحوث المنشورة في المجلة مرخصة بموجب ترخيص (CC BY 4.0) Creative Commons Attribution 4.0 الدولي.
- تسمح المجلة بإعادة نسخ وتوزيع ونقل العمل لأي وسط أو شكل لأي غرض.
- تسمح بالتعديل والتحويل، والإضافة على العمل مع نسبة ذلك إلى المؤلف.
- حقوق النشر يحتفظ بها الباحثون.